# SDR FXGA201302211306

- Difficulty date: February 21, 2013
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 56,110 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RE-ENFORCING RING, SKIN & DOUBLER CRACKED AT CTR WING SECTION.  CRACKS WERE FOUND IN THE WING SKIN, STATION 60 TO 60 DOUBLER & RE ENFORCING RING FOR PANEL PN 3479163, DOOR, CTR WING FUSELAGE FRAME CUT OUT,  IN THE CTR WING SECTION OF THE AIRPLANE.  THE CRACK IS AT WS 17R FWD OF STRINGER 20.  STATION 60 TO 60 DOUBLER IS ALSO CRACKED AT WS 17L FWD OF STRINGER 20 EO 1306.
